# SDR QXEA2010113000827

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT WING FUEL PANEL AND CUTOUT 524FT HAS FRETTING AND ARCING.  REMOVED DAMAGE FROM WING MATING SURFACE IAW RD 8/4-57-445.  MINIMUM REMAINING THICKNESS .080" REF NTM 51-00-02-250-801.  CONFIRMED AFFECTED AREA IS CRACK FREE REF NTM 51-00-01-250-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-445.  REMOVED DAMAGE FROM PANEL 524FT IAW RD 8/4-57-442,  MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS, LOWEST MEASURED POINT WAS .116" WITHIN LIMITS IAW RD 8/4-57-442. CONFIRMED PANEL IS CRACK FREE REF NTM 51-00-01-250-801.  APPLIED ALODINE AND PRIMER TO MATING SURFACE IAW RD 8/4-57-445.  APPLIED ALODINE AND PRIMER TO PANEL 524FT IAW RD 8/4-57-442.  APPLIED SEALS TO PANEL AND COMPLETED PANEL REPAIR REF RD 8/4-57-442.
